# SDR A6WA202102087610

- Difficulty date: February 5, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 42,427 hours, 40,283 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 4033T65P03
- Part serial: EGNM7301
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 6,239 hours, 6,197 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TO LH ENG AT POWER SETTINGS ABOVE 79% N1 SURGING AS MUCH AS 7%.  ***AIRCRAFT REMOVED FROM SERVICE***  R&R LH ENG T2 SENSOR REF AMM 73-21 OPS CHECK GOOD P/N 4033T65P03, S/N OFF EGNM7301, S/N ON EGNJ6173. - LN
